Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convex combinations of uniformly mean stable Markov operators


Author: Robert Sine
Journal: Proc. Amer. Math. Soc. 51 (1975), 123-126
MSC: Primary 47A35; Secondary 60J05
MathSciNet review: 0374943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A convex combination of commuting uniformly mean stable Markov operators acting on $ C(X)$ is shown to be uniformly mean stable. The proof is completely geometric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35, 60J05

Retrieve articles in all journals with MSC: 47A35, 60J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0374943-7
PII: S 0002-9939(1975)0374943-7
Keywords: Uniformly mean stable, Markov operators, convex combinations
Article copyright: © Copyright 1975 American Mathematical Society